MathSciNet Relay Station
MathSciNet bibliographic data
MR2290139 12J10 (13F30)
Andreatta, Fabrizio Generalized ring of norms and generalized $(\phi,\Gamma)$-modules. Ann. Sci. École Norm. Sup. (4) 39 (2006), no. 4, 599–647.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement